×

The Morse sequence and iterated morphisms. (English) Zbl 0464.68075


MSC:

68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cobham, A., Uniform tag sequences, Math. syst. theory, 6, 164-192, (1972) · Zbl 0253.02029
[2] Hedlund, G.A., Remarks on the work of axel thue on sequences, Nordisk mat. tidskr., 15, 148-150, (1967) · Zbl 0153.33101
[3] Morse, M., Recurrent geodesics on a surface of negative curvature, Trans. amer. math. soc., 22, 84-100, (1921) · JFM 48.0786.06
[4] Morse, M.; Hedlund, G.A., Unending chess, symbolic dynamics and a problem in semi-groups, Duke math. J., 11, 1-7, (1944) · Zbl 0063.04115
[5] Thue, A., Über unendliche zeichenreihen, videnskabsselskabets skrifter, I mat.-nat. kl. christiana, 7, 1-22, (1906)
[6] Thue, A., Uber die gegenseitige lage gleicher teile gewisser zeichenreihen, videnskabsselskabets skrifter, I mat.-nat. kl. christiana, 1, 1-67, (1912) · JFM 44.0462.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.